# SDR 2005FA0000491

- Difficulty date: April 6, 2005
- Submitted: April 14, 2005
- Operation: General aviation
- Aircraft: N281BT
- Make and model: Braero HS125700A
- Aircraft serial: NA0281
- Engine: Garrtt TFE7313R1H
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: 4201AN11600
- Condition: Cracked
- Location: Tailpipe
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLUORESSCENT PENETRANT INSP OF THE TAIL PIPE CLAMP REVEALED ONE NUT TO BE CRACKED.  (K)
